# SDR DALA2020031601868

- Difficulty date: March 12, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N582NW
- Make and model: Boeing 757351
- Aircraft serial: 32981
- Aircraft time: 61,655 hours, 20,148 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5802 CORROSION ON LH SIDE PANEL FROM STA 1410 TO STA 1530 AT AFT CARGO COMP. CORRECTIVE ACTION: SUMMARY: IN REFERENCE NRC. 00339. CORROSION SIDE PANEL LH FROM STA 1410 TO STA 1530 WAS REPLACED PER. B757-300 SRM. (1526970)
